# SDR AALA202212204167

- Difficulty date: December 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 29,596 hours, 6,025 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: False Indication
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRBORNE DISCHARGE LIGHT ILLUMINATED ON APU FIRE BOTTLE AFTER APPROX. 4 HOURS INTO FLIGHT. LIGHT EXTINGUISHED 10 MINUTES BEFORE LANDING. MAINTENANCE ACCOMPLISHED APU FIRE LOOP/SQUIB TEST PER AMM 26-22-00 WITH NO FAULTS NOTED.
